# SDR DALA12010105651

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 34,256 hours, 13,887 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF WC 5732-01010-0430, FOUND AT RIB 25 LT AFT SPAR UPPER CHORD 4 EA EXISTING .3125" HOLES, REGULAR HOLE SIZE ARE .2500" ACCOMPLISHED PERMANENT REPAIR IAW ERA 507367-14, REV ORIGINAL ON CARD 5732-01010-0430, JOB 124-0039. ASSOCIATED ER/A 14-507367 ADDED FOR AC 5651.
